Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 320, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 3, 2008, 11:40 PM CDT for Cedar County, St. Clair County, Vernon County, Missouri. It was in force for 35 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2008, 11:40 PM CDT (04:40 UTC)
- Expired
- Jun 4, 2008, 12:15 AM CDT
- In force
- 35 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Cedar County, MO, St. Clair County, MO, Vernon County, MO
The radar
The Springfield radar (KSGF), 95 km from the middle of the area, began a volume at 04:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 11:44 PM CDT | TSTM WND DMG | El Dorado Springs, MO | SEVERAL TREES DOWN |
| Jun 3, 11:44 PM CDT | TSTM WND GST 75 | 6 Ssw El Dorado Springs, MO | TREE UPROOTED NEAR INTERSECTION OF HIGHWAY HH AND CR 700. THIS IS NEAR THE CEDAR VERNON COUNTY LINE. |
| Jun 3, 11:54 PM CDT | TSTM WND GST 60 | 1 N Cedar Springs, MO | HIGH WINDS LASTED FOR A LITTLE LESS THAN A MINUTE. SEVERAL TREE TOPS HAVE BEEN FELLED. |
| Jun 3, 11:55 PM CDT | TSTM WND DMG | 6 Ssw El Dorado Springs, MO | TREE UPROOTED ON HH AND 700 ROAD. WIND ESTIMATED AT 75 MPH. |
| Jun 4, 12:04 AM CDT | TSTM WND DMG | Nevada, MO | WIDESPREAD REPORTS TREES DOWN AND POWER OUTHAGES THROUGHOUT VERNON COUNTY. ALSO TRACTOR TRAILERS BLOWN OFF ROAD AND BILLBOARDS DOWN. |
| Jun 4, 12:10 AM CDT | TSTM WND DMG | Nevada, MO | NUMEROUS REPORTS OF POWER LINES DOWN AND TREE DAMAGE ACROSS THE COUNTY |
| Jun 4, 12:13 AM CDT | TSTM WND DMG | Gerster, MO | TREES DOWNED ALONG T HIGHWAY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 10:58 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.7 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1095 J/kg
- Mixed-layer CIN
- -145 J/kg
- Mixed-layer LCL
- 1582 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 170 m²/s²
- 0-3 km storm-relative helicity
- 311 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 040440
SVRSGF
MOC039-185-217-040515-
/O.NEW.KSGF.SV.W.0320.080604T0440Z-080604T0515Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1140 PM CDT TUE JUN 3 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN VERNON COUNTY IN WEST CENTRAL MISSOURI...
NORTHERN CEDAR COUNTY IN SOUTHWEST MISSOURI...
ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 1215 AM CDT.
* AT 1139 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF
APPLETON CITY TO EL DORADO SPRINGS...MOVING EAST AT 84 MPH. THESE
STORMS ARE CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 80
MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
APPLETON CITY BY 1145 PM CDT.
OSCEOLA AND LOWRY CITY BY 1155 PM CDT.
THE TOWNS OF TIFFIN...JOHNSON CITY...CEDAR SPRINGS...CAPLINGER
MILLS...ROSCOE...MONEGAW SPRINGS...VISTA...COLLINS...ICONIUM AND
HARPER ARE ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS.
THIS IS AN EXTREMELY DANGEROUS SITUATION. TORNADO LIKE WIND SPEEDS
ARE EXPECTED FROM THESE STORMS. MOBILE HOMES AND HIGH PROFILE
VEHICLES ARE PARTICULARLY SUSCEPTIBLE TO WINDS OF THIS MAGNITUDE AND
MAY BE OVERTURNED. MOVE IMMEDIATELY TO A STURDY BUILDING AND SEEK
SHELTER IN AN INTERIOR ROOM ON THE LOWEST FLOOR OF THE BUILDING.
LAT...LON 3821 9352 3795 9352 3792 9353 3791 9358
3783 9358 3783 9363 3780 9364 3775 9435
3806 9449 3806 9431 3804 9423 3806 9413
3804 9408 3822 9405 3821 9358 3822 9356
TIME...MOT...LOC 0440Z 253DEG 73KT 3819 9411 3781 9400
$$1 follow-up statement
000
WWUS53 KSGF 040514
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1214 AM CDT WED JUN 4 2008
MOC039-185-217-040524-
/O.EXP.KSGF.SV.W.0320.000000T0000Z-080604T0515Z/
CEDAR MO-VERNON MO-ST. CLAIR MO-
1214 AM CDT WED JUN 4 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN VERNON COUNTY EXPIRES
AT 1215 AM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
WEDNESDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3821 9352 3795 9352 3792 9353 3791 9358
3783 9358 3783 9363 3780 9364 3775 9435
3806 9449 3806 9431 3804 9423 3806 9413
3804 9408 3822 9405 3821 9358 3822 9356
TIME...MOT...LOC 0514Z 253DEG 73KT 3838 9327 3800 9316
$$
BARJENBRUCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 9:37 PM CDT, 2 hours 3 minutes earlier.
Area forecast discussion, Jun 3, 9:37 PM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 937 PM CDT TUE JUN 3 2008 ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... WELL...SO MUCH FOR THE IDEA OF CONVECTION TRYING TO FIRE ALONG A BOUNDARY ACROSS THE INTERSTATE 35 CORRIDOR. THE SEVERE CONVECTION THAT PREVIOUSLY FIRED ACROSS SOUTHWEST KANSAS AND NORTHWEST OKLAHOMA EXPLODED ONCE IT OVERTOOK THAT BOUNDARY. ONE OF THE FEW CHANCES WE HAD FOR THIS CONVECTION TO MAKE IT INTO THE FORECAST AREA HAS BEEN REALIZED IN THE FORM OF AN MCS. THIS MCS QUICKLY MATURED FROM JUST SOUTH OF WICHITA TO JUST NORTH OF ENID OKLAHOMA. NEIGHBORING RADAR DATA INDICATES A FAIRLY DEFINED BOWING STRUCTURE WITH A REAR INFLOW JET. THERE IS ALSO A STRONG MARC SIGNATURE PRESENT WITH THIS BOWING LINE FROM COWLEY COUNTY KANSAS INTO KAY COUNTY OKLAHOMA. NO SURPRISE THAT SEVERAL REPORTS OF WIND DAMAGE HAVE ALREADY BEEN RECEIVED FROM SOUTH CENTRAL KANSAS. THE 0 TO 2 KM SHEAR VECTORS ARE VERY FAVORABLE FOR CONTINUED SHEAR AND COLD POOL INTERACTION WITH AN EASTWARD MOVING LINE. THIS INTERACTION AND RECENT RADAR TRENDS POINT TO MORE OF A FORWARD PROPAGATING MCS. EVEN THOUGH A CAP REMAINS AHEAD OF THIS MCS...FEEL IT WILL AT LEAST MAKE IT INTO THE SOUTHEASTERN KANSAS AND POSSIBLY WESTERN MISSOURI ZONES LATE THIS EVENING. GIVEN THE FORWARD PROPAGATING NATURE TO THIS MCS...VERY DAMAGING WINDS WILL BE A STRONG CONCERN. LARGE HAIL ALSO REMAINS A CONCERN GIVEN THE INSTABILITY AND LARGE SCALE SHEAR PRESENT. QUICK SPIN UPS ALONG THE LINE WILL ALSO BE A POSSIBILITY. UPDATE TO PUBLIC FORECAST AND HAZARDOUS WEATHER OUTLOOK ARE FORTHCOMING. SCHAUMANN && .DISCUSSION... SEVERE THUNDERSTORM DEVELOPMENT THIS EVENING AND TONIGHT WAS THE PRIMARY FOCUS IN TODAYS FORECAST ANALYSIS. TORNADOES...LARGE HAIL...AND DAMAGING WINDS WILL OCCUR AS THUNDERSTORMS ERUPT ALONG A FRONTAL SYSTEM EXTENDING FROM NORTHEAST/EAST CENTRAL KANSAS INTO CENTRAL MISSOURI THIS EVENING. SHORT TERM (TONIGHT)... THE 18Z KSGF RAOB MEASURED A HIGHLY UNSTABLE AIRMASS...HOWEVER...THIS INSTABILITY WAS CAPPED BY VERY WARM AIR WITHIN THE 850 - 700 MB LAYER. MIXED LAYER CIN WAS MEASURED AT -196 J/KG...DESPITE THE MOIST BOUNDARY LAYER AND UPPER 80 DEGREE TEMPERATURES. MEANWHILE...A SURFACE BOUNDARY (CURRENTLY AT 1945Z) IS POSITIONED NEAR THE KANSAS TURNPIKE. THIS FEATURE WILL CONTINUE TO SLOWLY SHIFT EAST WHILE A 850 TO 700 MB TROUGH FOLDS OVER THE WARM SECTOR IN A WEST TO EAST ORIENTATION BY 00-03Z TONIGHT. THIS TROUGH CAN BE VIEWED ON THE WRF 310 AND 315 DEGREE POTENTIAL TEMPERATURE SURFACES FROM EAST CENTRAL KANSAS TO EAST CENTRAL MISSOURI. 40-50 KNOTS OF PARCEL MOVEMENT RIDES UP THIS ZONE OF BAROCLINICITY...WHICH WILL ALLOW BOUNDARY LAYER PARCELS TO PUNCH THROUGH THE CAP AIDING IN CONVECTION. THE ENVIRONMENT WILL BE CONDUCIVE TO SEVERE THUNDERSTORMS. ML CAPES IN EXCESS OF 2000 J/KG COMBINED WITH 0-8 KM SHEAR MAGNITUDES OF 40 KNOTS WILL EXIST PRIOR TO INITIATION. SEVERAL INDICES POINT TOWARD THUNDERSTORMS CAPABLE OF PRODUCING SIGNIFICANT TORNADOES. WILL ALSO UPGRADE HAIL SIZE WITHIN THE HWO TO GOLF BALLS...WHILE DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 70 MPH CAN NOT BE RULED OUT. WILL FOLLOW THE 18Z WRF CLOSELY IN ATTEMPTING TO PINPOINT WHICH AREAS HAVE THE BEST CHANCES AT EXPERIENCING THESE STORMS. THE MID LEVEL TROUGH AXIS LINES UP ROUGHLY ALONG A LINE FROM PITTSBURG KANSAS TO SALEM MISSOURI. ANYONE ALONG AND NORTH OF THIS LINE SHOULD MONITOR WEATHER CONDITIONS CLOSELY THIS EVENING AND INTO THE OVERNIGHT HOURS. LONG TERM (WEDNESDAY - MONDAY)... HOT AND DRY CONDITIONS WILL PERSIST THROUGH MOST OF THE WEDNESDAY - MONDAY PERIOD. THE ONE FLY IN THE OINTMENT REGARDS THE THURSDAY NIGHT INTO FRIDAY TIME FRAME. AN UPPER LEVEL SHORTWAVE TROUGH IS FORECAST TO SHIFT OVER A HIGHLY CHARGED AIRMASS IN THE CENTRAL PLAINS...WHERE A DECENT EPISODE OF SEVERE WEATHER WILL LIKELY MATERIALIZE. THERE IS A DECENT QPF SIGNAL THAT OVERNIGHT RESIDUAL STORMS WOULD SHIFT EAST INTO MISSOURI...POSSIBLY HOLDING UP INTO FRIDAYS PERIOD. ITS DEFINITELY A SHORT TERM FORECAST CHALLENGE...BUT FOR NOW I KEPT THE POP FORECAST CLOSE TO MAV GUIDANCE WITH 40S AND 50S ACROSS THE ENTIRE CWA. THE LATEST GFS SUGGESTS THAT THE OVERALL PATTERN WILL EXPERIENCE LITTLE CHANGE HEADING INTO EARLY NEXT WEEK. A LONG WAVE TROUGH REMAINS PARKED OUT WEST WHILE RIDGING PERSISTS OVER THE SOUTHEAST CONUS. SEVERAL DISTURBANCES MIGRATING THROUGH THE SOUTHWEST FLOW WILL CAUSE DAILY PERIODS OF THUNDERSTORMS OVER THE PLAINS. MOST OF THIS ENERGY WOULD RIDE THE STORM TRACK NORTH OF THE OZARKS. CRAMER && .AVIATION... BREEZY SOUTH WINDS WILL GRADUALLY SUBSIDE AFTER SUNSET. HOWEVER WINDS WILL INCREASE JUST OFF OF THE SURFACE CAUSING LOW LEVEL WIND SHEAR. THUNDERSTORM CHANCES ARE SOMEWHAT UNCERTAIN OVERNIGHT. THUNDERSTORMS DEVELOPING OVER SOUTH CENTRAL KANSAS MAY MAKE INTO THE JOPLIN VICINITY OVERNIGHT. RADAR TRENDS WILL BE MONITORED CLOSELY. IT APPEARS THE BULK OF THE THUNDERSTORM ACTIVITY WILL REMAIN NORTH OF THE AREA TONIGHT. OTHERWISE VFR CONDITIONS WILL PREVAIL THROUGH WEDNESDAY. FOSTER && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 3, 9:43 PM CDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 943 PM CDT TUE JUN 3 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-050245- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 943 PM CDT TUE JUN 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: SCATTERED SEVERE THUNDERSTORMS CAPABLE OF PRODUCING... HAIL TO THE SIZE OF HALF DOLLARS... WIND GUSTS TO 80 MPH... ISOLATED TORNADOES... AND HEAVY RAINFALL. AREAS AFFECTED AND TIMING: THUNDERSTORMS MOVING OUT OF KANSAS WILL IMPACT AREAS WEST HIGHWAY 65...WHILE OTHER THUNDERSTORMS WILL AFFECT THE LAKE OF THE OZARKS REGION THROUGH 2 AM. THESE THUNDERSTORMS WILL AFFECT THE REST OF CENTRAL AND SOUTHWEST MISSOURI AFTER 2 AM. DISCUSSION: THUNDERSTORMS OVER SOUTH CENTRAL KANSAS WILL CONTINUE TO PUSH EAST IN TO PORTIONS OF SOUTHEAST KANSAS AND SOUTHWEST MISSOURI THROUGH THE EARLY MORNING HOURS. THIS LINE OF THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS UP TO 80 MPH...AND HAIL TO THE SIZE OF HALF DOLLARS. THERE WILL ALSO BE A THREAT FOR AN ISOLATED TORNADO ALONG THIS LINE OF STORMS AS LOW LEVEL WIND SHEAR BEGINS TO INCREASE LATE THIS EVENING. ADDITIONAL THUNDERSTORMS HAVE DEVELOPED ALONG A STATIONARY FRONT NEAR INTERSTATE 70 THIS EVENING. THIS ACTIVITY MAY AFFECT THE TRUMAN LAKE...AND LAKE OF THE OZARKS REGION LATE THIS EVENING AND INTO THE EARLY MORNING HOURS. THE MAIN THREATS WITH THESE THUNDERSTORMS ARE WIND GUSTS TO 60 MPH...AND HAIL TO THE SIZE OF HALF DOLLARS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WIND GUSTS IN EXCESS OF 30 MPH ARE EXPECTED ACROSS MUCH OF THE OUTLOOK AREA WEDNESDAY AND THURSDAY. THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE LATE THURSDAY NIGHT INTO FRIDAY AS ANOTHER STORM SYSTEM MOVES INTO THE CENTRAL UNITED STATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS EVENING AND OVERNIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) BARJENBRUCH
In the hours before
Local storm report, Jun 3, 11:13 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1113 PM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1112 PM TSTM WND GST 7 N HIATTVILLE 37.82N 94.87W
06/03/2008 E70 MPH BOURBON KS PUBLIC
&&
GAGANLocal storm report, Jun 3, 11:15 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1115 PM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1102 PM FUNNEL CLOUD 6 W COLUMBUS 37.17N 94.95W
06/03/2008 CHEROKEE KS EMERGENCY MNGR
FUNNEL CLOUDS SPOTTED 6 W AND 3 N OF COLUMBUS
&&
GAGANLocal storm report, Jun 3, 11:17 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1117 PM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1116 PM TSTM WND GST 5 S PITTSBURG 37.34N 94.70W
06/03/2008 E60 MPH CRAWFORD KS TRAINED SPOTTER
ESTIMATED ON HIGHWAY 400 FIVE MILES SOUTH OF PITTSBURG.
&&
GAGANSpecial weather statement, Jun 3, 11:18 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1118 PM CDT TUE JUN 3 2008 MOZ055-056-040515- BENTON MO-MORGAN MO- 1118 PM CDT TUE JUN 3 2008 ...SIGNIFICANT WEATHER ALERT FOR MORGAN AND NORTHERN BENTON COUNTIES UNTIL 1215 AM CDT... AT 1115 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SMITHTON TO 7 MILES SOUTH OF CALHOUN...OR ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF SEDALIA TO 8 MILES EAST OF CLINTON...MOVING EAST AT 32 MPH. THESE STORMS WILL BE NEAR... LINCOLN AND COLE CAMP BY 1135 PM CDT. STOVER BY 1155 PM CDT. VERSAILLES BY 1205 AM CDT. THE TOWNS OF PALO PINTO...MORA...RACKET...FLORENCE...SYRACUSE... CROCKERVILLE...EDMONSON...ZORA...LAKEVIEW HEIGHTS AND HASTAIN ARE IN THE PATH OF THESE STORMS. THIS ALSO INCLUDES THE NORTHERN ENDS OF TRUMAN LAKE AND LAKE OF THE OZARKS. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. SCHAUMANN
Local storm report, Jun 3, 11:25 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1125 PM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM TSTM WND DMG PITTSBURG 37.41N 94.70W
06/03/2008 CRAWFORD KS TRAINED SPOTTER
POWER LINE AND TREE LIMBS DOWNED
&&
ANGLELocal storm report, Jun 3, 11:39 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1139 PM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM TSTM WND DMG 6 SW COLUMBUS 37.11N 94.92W
06/03/2008 CHEROKEE KS EMERGENCY MNGR
TREE WITH A TRUNK 8 INCHES IN DIAMETER DOWNED
&&
ANGLEThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 9:52 PM CDT | River Flood Warning | SGF | Vernon | 16 days |
| Jun 3, 10:43 PM CDT | Flash Flood Warning | SGF | Benton, Morgan | 6 hr |
| Jun 3, 11:02 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Newton, Vernon | 58 min |
| Jun 3, 11:14 PM CDT | Tornado Warning | SGF | Barton, Jasper, Vernon | 46 min |
| Jun 3, 11:28 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 62 min |
| Jun 3, 11:31 PM CDT | Tornado Warning | SGF | Benton | 44 min |
| Jun 3, 11:35 PM CDT | Tornado Warning | SGF | Barton, Cedar, Dade, Jasper, Lawrence, Newton and 1 more | 40 min |
| Jun 3, 11:50 PM CDT | Tornado Warning | SGF | Camden, Morgan | 40 min |
| Jun 3, 11:59 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Cedar, Hickory, Polk, St. Clair | 46 min |
| Jun 4, 12:02 AM CDT | Tornado Warning | SGF | Cedar, Christian, Dade, Dallas, Greene, Hickory and 2 more | 58 min |
| Jun 4, 12:13 AM CDT | Tornado Warning | SGF | Camden, Miller | 47 min |
| Jun 4, 12:22 AM CDT | Tornado Warning | SGF | Benton, Camden, Hickory, Miller | 38 min |
| Jun 4, 12:38 AM CDT | Severe Thunderstorm Warning | SGF | Laclede, Phelps, Webster, Wright | 67 min |
| Jun 4, 12:47 AM CDT | Severe Thunderstorm Warning | SGF | Morgan | 38 min |
| Jun 4, 12:54 AM CDT | Flash Flood Warning | SGF | Benton, Camden, Miller | 4 hr |
| Jun 4, 12:55 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Dallas, Greene, Lawrence, Polk | 25 min |
| Jun 4, 12:57 AM CDT | Tornado Warning | SGF | Camden, Miller, Pulaski | 48 min |
| Jun 4, 1:12 AM CDT | Tornado Warning | SGF | Maries, Phelps, Pulaski | 48 min |
| Jun 4, 1:16 AM CDT | Severe Thunderstorm Warning | SGF | Miller | 29 min |
| Jun 4, 1:46 AM CDT | Flash Flood Warning | SGF | Maries, Phelps, Pulaski | 3 hr |
| Jun 4, 1:59 AM CDT | Tornado Warning | SGF | Dent, Phelps | 46 min |
| Jun 4, 2:44 AM CDT | Tornado Warning | SGF | Dent, Phelps | 15 min |
| Jun 4, 4:45 AM CDT | Areal Flood Warning | SGF | Benton, Camden, Maries, Miller, Morgan, Phelps and 1 more | 5 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.